# SDR COMA9531217

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: ND00752200
- Condition: Defective
- Location: Lt Engine
- Part time: 2,369 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT INTAKE HEAT IS INOP.  REPLACED THE LT ENGINE INTAKE HEAT CONTROLLER.
